# SDR WWMA9500020

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Spring
- Part number: 615423
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5137 LAX/SBA - PILOT REPORTED, THAT THE RIGHT MAIN GEAR INTRANSIT LIGHT DID NOT INDICATE INTRANSIT.  WHEN THE GEAR WAS CYCLED UP THE RIGHT MAIN GREEN LIGHT REMAINED ILLUMINATED.  MAINTENANCE FOUND THE RIGHT MLG DOWNLOCK RETURN SPRING BROKEN CAUSING THE MICROSWITCH TO STAY IN THE GEAR DOWN MODE.  MAINTENANCE REPLACED THE RETURN SPRING AND PERFORMED GEAR SWINGS.  ALL OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
